# SDR IO5R081178

- Difficulty date: October 22, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- Aircraft time: 452 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4361646
- Part serial: 30
- Condition: Defective
- Location: Exterior
- Part time: 453 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LANDING LIGHT UNIT ROTATES NORMAL BUT LIGHT BULB WILL NOT ILLUMINATE, POWER IS AVAILABLE TO CONTACT REMOVED AND REPLACED
